Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Continuous bleeding, USG showed anteverted uterus, thick endometrium, fatty infiltration in liver. Treatment options other than surgery?

I am 60 yrs old lady.the USG report shows that is anteverted enlarged uterus with thickened endometrium and a myoma &fatty infiltration in liver . symptoms:-continuous bleeding is there,without pain. please advise me without surgery. whether this service provided by you is free of cost? i cannot afford answer me freely if you want.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
For your uterine problem you require hysterectomy at the earliest. That will prevent continuing blood loss.
For the fatty liver you just require medications.
If you are in India you need not worry . You can go to any teaching hospital where you can get good surgical and medical care.
With regards
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor